# SDR YENA2020032070245

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 39,231 hours, 25,317 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2015G2H2H9
- Part serial: 4857
- Condition: Failed
- Location: Aoa
- Part time: 11,849 hours, 8,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2020. FLL-ORH. DIVERTED TO JFK. EMERGENCY FLIGHT DECLARED. ADS 1 FAIL IN FLIGHT TO ADS3 RH WAS BLOCKED OUT WITH LINES QRH TO ADS 2 COMMON SOURCE ATARUAL CONTINED FOR DURATION COULD NOT RESET ; R & R #1 PITOT/STATIC/AOA SENSOR IAW AMM 34-13-01 PERFORMED OPS CHK OF ADS IAW AMM 34-15-00 OPS CHK GOOD A/C OK FOR SVC
